# SDR AALA202106255833

- Difficulty date: June 6, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 17,675 hours, 6,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK AT SHEAR PLATE LOCATED BETWEEN FR 69 TO FR 70 STR 23L. LENGTH =1.604 INCHES. REPLACED SHEAR PLATE AND FASTENERS NEAR GALLEY AREA PER A321 SRM 51-42-11-801.
